Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for lethargy in an elderly person

Answered by
Dr.
Dr. Muhammad Ahmad

General & Family Physician

Practicing since :2012

Answered : 1308 Questions

default
Posted on Thu, 10 Sep 2015 in General Health
Question: 78 year old on blood thinners. Experiencing extreme lethargy. Full feeling in sinuses. Has had TIA over a year ago
doctor
Answered by Dr. Muhammad Ahmad 29 minutes later
Brief Answer:
Flu or a sinus infection can cause lethargy.

Detailed Answer:
Hello.
Thanks for wiritng to Health Care Magic I am Dr.Muhammad Ahmad I have read your questioj closely and understand your concerns I will answer you question to alleviate your concerns.

These type of symptoms are usually shown in flu or upper respiratory tract infection.
They dont really have to do with your blood thinners. To help you in a better way I would like you to answer a few related question.

1) Are you having any fkye symptoms?
2) Any old sinus issues?
3) Any head aches?
4) Any feeling of blocked ear?
5) Any ferver?

I am waiting for your input.
Regards.
Dr.Muhammad Ahmad
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ahmad 16 minutes later
No to questions 1,3,4,5
2: sinus feeling full, some mild dizziness
doctor
Answered by Dr. Muhammad Ahmad 8 minutes later
Brief Answer:
Here are a few things you can do

Detailed Answer:
Hello,
Thanks for writing back,
It is always advised to consult your doctor if some new symptoms of fatigue and lethargy develope and don't get better within a couple of weeks or keep getting worsened with time.

If your sinuses feel heavy or clogged up you doctor might want to run some tests like Xray PNS to confirm if there is anything in the sinuses.

Here are a few measures which you can take for your lethargy.
1) Take steam inhalation this softens up the blocking material and opens up the sinus.
2) Warm compresses over the heavy area will relieve the congestions.
3) You can use Exederin with caffeine to relieve lethargy malaise and pain if any.
4) Warm drinks help too.
5) Taking oral decongestants like Alegra-D can always be considered.

These measured can help you much, if things dont get better in a week or so, I would suggest you to see your doctor and get a thorough checkup.

I hope this answered your questions If you have more I am happy to answer you.

Regards.
Dr XXXXXXX Ahmad.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ahmad 1 minute later
Thank you
doctor
Answered by Dr. Muhammad Ahmad 7 hours later
Brief Answer:
The pleasure is all mine

Detailed Answer:
hi,
It's my pleasure to have helped you.
Stay blessed Have a great Weekend.
Regards.
Dr.Muhammad XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  

Recent questions on  Mild dizziness

doctor1 MD

Hi Dr Grief I believe I have schintillating scotoma would you know if there is any connection to bppv as I have just started to have mild dizziness when lying down and moving my head from left to right. I am 45 so could this be associated to hormonal changes ? thanking you

doctor1 MD

Hello, I am 66 years old and in reasonably good health. I don’t exercise (L) but know I should! I have suffered from vertigo for 35 years. In 1981 and 84 I had a severe experience falling down and suffering extreme dizziness. Then in 2012 I had a...

doctor1 MD

Hi I'm suffering from severe tingling to burning in my extremities, trouble walking .from sciatic pain also upper extremity weakness some mild dizziness . After lots of walking or exercise pain is much worse

doctor1 MD

Two days ago I began suffering nauseousness/ vomiting/ diarrhoea and dizziness- it went away after I threw up but can't back the next day - I am due to take a long flight tomorrow morning back home and need to stop this

doctor1 MD

My cardiologist added RANCAD 50 mg at night after my last consultation since 2 months along withseloken Xl 50 mg twice a day and Losar 50 in the morning and losar 25 in the evening, lipicure 40 at evening and ecospirin 150 at noon. 2days back I had some dizziness and gone to the family doctor and he said I got low BP and hence I should take Electrol with salt. I am still having this mild dizziness whenever I got up from my bed after a bit of sleep. what should I do to come out from this problem. I do morning walk for 45 min and my fasting suger is 110

doctor1 MD

I have been suffering from mild dizziness, chills & fever, stiff neck, headaches and have what appears to be an abcess (?) on my gums. Am trying to make the week before going to the doctor. Does this sound like I need to go ASAP? I also recently had inflammation of the ribcage.

doctor1 MD

Hello, I was detected with High BP two years before and I was taking Cardace 5 mg for some time and then took homeopathy medicines. I did not find a relief and stopped taking all the medicines for two months. Now I am having high blood pressure (145 / 100) constantly with mild dizziness. Doctor recommended Telma 20 for BP and Betavert 8 mg for mild dizziness. I do not recollect any signs of vertigo except for very mild dizziness especially after i take my bath. Does these medicines have any side effects. Can I continue these - please advise. Thanks, Venkat R.